# SDR SWAA2022072835099

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 47,795 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS ON BULLNOSE ABOVE SEAT 1ABC IS NOT ATTACHED SECURELY. / [01] SECURED EMERGENCY EXIT AREA LIGHT ON BULLNOSE AT SEAT 1ABC. REF AMM 33-51-03.;[02] C/W
